Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some $ p$-groups of maximal class


Author: R. J. Miech
Journal: Trans. Amer. Math. Soc. 189 (1974), 1-47
MSC: Primary 20D15
MathSciNet review: 0349835
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the construction of some p-groups of maximal class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0349835-3
PII: S 0002-9947(1974)0349835-3
Keywords: p-groups of maximal class
Article copyright: © Copyright 1974 American Mathematical Society